# SDR IXXA2022050703

- Difficulty date: March 19, 2022
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T220613
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING WS 522 LE, UPON REMOVAL OF CRACKED ANGLE FOUND THE ATTACHING WEB IS CRACKED. FAS WO N431AZ-01-01 NON ROUTINE 00256
